MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR ESG-410; WA91327U

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR ESG-410; WA91327U
Model Number WA91327U
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported when using the generator with a thunderbeat handpiece, there was no activation.The issue occurred during a sleeve gastrectomy procedure while the patient was sedated.The user connected a bovie pencil and bovie pad and had the same issue.The generator gave an e0728 system error and an e1809 neutral electrode disconnected error.The user tried another pad and electrode, but the device continued to error.The procedure was completed with manual over sewing and was prolonged greater than 30 minutes.There were no further reports of patient harm.

Brand Name
ELECTROSURGICAL GENERATOR ESG-410
Common Device Name
WA91327U
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
MDR Report Key21359460
Report Number2429304-2025-00075
Device Sequence Number8437480
Product Code GEI
UDI-Device Identifier04042761087698
UDI-Public04042761087698
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
Report Date (Section F) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA91327U
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/17/2025
Event Location Hospital
Date Report to Manufacturer01/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOVIE PAD; BOVIE PENCIL; ELECTRODE; THUNDERBEAT HANDPIECE
Patient SexUnknown
Date Report Sent to FDA02/11/2025